Q. Why am I vomiting after having food?

 

Questions 


Hi doctor,

I am vomiting after eating for the last six days. What to do? I visited my doctor and he prescribed me tablets and gave injection also. I feel weak and my temperature is quite high.

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

We are here to help you.

  • This could be a stomach infection. I would suggest in such case an antibiotic containing Ofloxacin and Ornidazole along with anti-emetic like Ondansetron.
  • Also, I suggest to add up a combination of Pantoprazole and Domperidone along.
  • Take soft and bland diet. Share my opinion with your doctor and take the treatment with consent.

For further information consult a general medicine physician online –> https://www.dr.sitehome.info/ask-a-doctor-online/general-medicine-physician

Ask a Doctor Online

 

 

 

#am,#food,#having,#vomiting,After,I,Q.,Why

Medical Questions

[], [], [], [], [], [], [], []

Facebook Comments

Post a comment